# SDR COEA2024112235757

- Difficulty date: November 20, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N757FX
- Make and model: Textrn 408
- Aircraft serial: 0013
- Aircraft time: 370 hours, 464 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 785211682
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 262870 NR 6 MINOR REPAIR/DISCREPANCY: L/H ENGINE FWD LOWER COWLING CRACKED ON INBOARD UPPER SKIN. A TEMPORARY REPAIR WAS PERFORMED PER TEXTRON C408 DOCUMENT DQ428170M3.  CRACK DISCOVERED ON THE L/H ENGINE FWD LOWER COWLING ON THE INBOARD UPPER SKIN. : REPLACED AFFECTED SKIN AND INCORPORATED SB408-71-05.
